Alert archive / Alabama / Tornado Warnings in 2020
Tornado Warning 35, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Aug 28, 2020, 4:28 PM CDT for Lawrence County, Morgan County, Alabama. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2020, 4:28 PM CDT (21:28 UTC)
- Expired
- Aug 28, 2020, 5:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Lawrence County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 117 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 4:39 PM CDT | TSTM WND DMG | 11 Wsw Hartselle, AL | LAWRENCE CO. EMA REPORTS TREES DOWN IN THE SPEAKE COMMUNITY NEAR CR200. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 3:46 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
773
WFUS54 KHUN 282128
TORHUN
ALC079-103-282200-
/O.NEW.KHUN.TO.W.0035.200828T2128Z-200828T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
428 PM CDT Fri Aug 28 2020
The National Weather Service in Huntsville Alabama has issued a
* Tornado Warning for...
Southwestern Morgan County in north central Alabama...
Southeastern Lawrence County in northwestern Alabama...
* Until 500 PM CDT.
* At 428 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Brushy Lake, or 12 miles southeast of Moulton,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hartselle, Falkville, Speake, Neel, Massey and eastern Bankhead
National Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3430 8732 3433 8732 3451 8700 3436 8689
3431 8705 3431 8711 3430 8711
TIME...MOT...LOC 2128Z 243DEG 31KT 3432 8720
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
GH2 follow-up statements
189
WWUS54 KHUN 282146
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
446 PM CDT Fri Aug 28 2020
ALC079-282155-
/O.CAN.KHUN.TO.W.0035.000000T0000Z-200828T2200Z/
Lawrence AL-
446 PM CDT Fri Aug 28 2020
...THE TORNADO WARNING FOR SOUTHEASTERN LAWRENCE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for north central
and northwestern Alabama.
LAT...LON 3451 8700 3436 8689 3431 8705 3431 8711
3445 8711
TIME...MOT...LOC 2145Z 243DEG 31KT 3439 8703
$$
ALC103-282200-
/O.CON.KHUN.TO.W.0035.000000T0000Z-200828T2200Z/
Morgan AL-
446 PM CDT Fri Aug 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHWESTERN MORGAN COUNTY...
At 445 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hartselle, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hartselle, Falkville, Neel and Massey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3451 8700 3436 8689 3431 8705 3431 8711
3445 8711
TIME...MOT...LOC 2145Z 243DEG 31KT 3439 8703
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
GH608
WWUS54 KHUN 282155
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
455 PM CDT Fri Aug 28 2020
ALC103-282205-
/O.EXP.KHUN.TO.W.0035.000000T0000Z-200828T2200Z/
Morgan AL-
455 PM CDT Fri Aug 28 2020
...THE TORNADO WARNING FOR SOUTHWESTERN MORGAN COUNTY WILL EXPIRE AT
500 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM CDT for north central
and northwestern Alabama.
LAT...LON 3451 8700 3436 8689 3431 8705 3431 8711
3445 8711
TIME...MOT...LOC 2155Z 243DEG 31KT 3442 8695
$$
GHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Aug 28, 3:22 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Aug 28, 3:22 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 322 PM CDT Fri Aug 28 2020 .NEAR TERM...(Remainder of today and tonight) Issued at 322 PM CDT Fri Aug 28 2020 Several broken bands of showers and thunderstorms will continue to progress eastward across the region this afternoon, in the broader circulation around TD Laura, as it lifts northeastward into western KY. Very little has changed with the kinematic and thermodynamic assessments made in the morning update, and the risk for brief tornadoes and strong convective wind gusts will continue to shift eastward with the broken bands and embedded supercells. Models still suggest that the mid-level vorticity lobe related to Laura will open into a trough overnight, as it spreads rapidly eastward across southern KY and into the southern Appalachians. A final band of moderate/heavy rain and embedded thunderstorms (marking the outer edge of the remnant low-level circulation) is currently developing from east-central AR into southwestern TN, and this feature will likely spread slowly southeastward across the region this evening and early Saturday morning. However, deep-layer flow will veer sharply to the northwest as the trough advances into the southern Appalachians, and this should end the threat for widespread precipitation across the southeastern portion of the CWFA between 09-12Z. The magnitude of both deep-layer and low-level shear depicted in forecast soundings suggest that at least a limited threat for brief mesocyclones/tornadoes will persist along the final rainband well into the evening, in spite of the nocturnal decrease in instability. The potential for flash flooding will also continue, especially in saturated portions of northwest AL, and the FFA will remain in effect through 3 AM CDT. Otherwise, we anticipate a gradual decrease in southwesterly gradient flow through sunrise, but the combination of elevated winds and low stratus clouds will keep temperatures in the l-m 70s. .SHORT TERM...(Saturday through Monday) Issued at 322 PM CDT Fri Aug 28 2020 A few lingering pockets of light rain will be possible across mainly the southeastern half of the forecast area after sunrise on Saturday. However, this should be fairly short-lived and we otherwise anticipate a dry and warmer day. Northwest flow aloft will advect a drier mid-level airmass into the region, resulting in clearing skies and allowing temperatures to warm back into the u80s-l90s. To our north, a cold front related to a northern stream trough across southern Ontario/Quebec will drift southeastward across the OH Valley during the day, and may initiate a few showers and thunderstorms which could potentially spread as far southeastward as northern TN before dissipating Saturday evening. Meanwhile, to our west, we expect to see the rapid development of deep convection across eastern KS/OK late Saturday afternoon, which will likely grow upscale into a fairly large MCS over the Ozarks Saturday evening, as a shortwave trough digs southeastward across MO. It is becoming increasingly likely that this complex of thunderstorms will spread southeastward, perhaps reaching the TN Valley early Sunday morning. At least one or perhaps a couple of clusters of thunderstorms (potentially initiated by outflow from the initial system) will shift east-southeastward through the region Sunday afternoon and night as the aformentioned shortwave trough tracks eastward across KY. The active pattern will also persist into the day on Monday, as another mid-level disturbance may initiate a second MCS that could drop southeastward into the TN Valley from the central Plains. Conditions appear favorable for strong storms throughout the period, given bulk shear in the 20-30 knot range and moderately strong instability. However, due to uncertainty in timing of each complex, we have kept POPs generally in the 60-70% range. Highs should reach the mid 80s both Sunday and Monday, with lows in the l-m 70s. .LONG TERM...(Monday night through Thursday) Issued at 322 PM CDT Fri Aug 28 2020 The remnants of tropical system Laura by the start of this period should be located east of Labrador, heading further eastward across the north Atlantic. A frontal boundary draped SW from that system will extend from eastern Oklahoma, across the Tennessee Valley and the Carolina's coast. Convergence and lift along this boundary, and deep moisture will bring scattered to widespread showers and thunderstorms on Tuesday. The front will move northward Tue night into Wed as upper ridging reamplifies somewhat. This should result in rain chances lowering somewhat for the mid and latter half of the week. With moisture persisting, maintained a diurnal trend, with higher rain chances during the day for the Wed-Fri timeframe. Daily high and low temperatures for the extended should remain in the mid/upper 80s, with night time lows in the upper 60s and lower 70s. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1258 PM CDT Fri Aug 28 2020 Several bands of SHRA/TSRA are expected to shift eastward across the region today and tonight, in the circulation around TD Laura. Based on latest radar data, we have introduced TEMPO groups to address the initial rainband, which will impact MSL/19-22Z and HSV/20-24Z. However, additional showers and thunderstorms may develop on either side of the primary band, so amendments may be required this aftn. A more widespread area of rain and embedded TSRA will shift eastward across the region this evening and overnight, warranting SHRA/VCTS as the prevailing weather condition btwn 00-07Z. It does appear as if the western edge of this precipitation will quickly shift eastward prior to sunrise, and a dry forecast was maintained for the 07-18Z timeframe. Recent trends in surface observations suggest that the low stratus deck will also continue to lift to low-VFR levels and become more scattered as the aftn progresses, but very low (perhaps IFR- level) cigs may return in the wake of rainfall early Saturday morning. Brisk SSW flow in the 15G25 knot range will persist today, before veering to WSW and subsiding overnight. Although this will reduce the threat for LLWS, strong flow of 30-35 knots is anticipated in the 1500-2000 ft layer thru 07Z. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...Flash Flood Watch through late tonight for ALZ001>005. TN...Flash Flood Watch through late tonight for TNZ076-096. && NEAR TERM...70/DD SHORT TERM...70/DD LONG TERM...RSB AVIATION...70/DD For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Aug 28, 4:17 PM CDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 417 PM CDT Fri Aug 28 2020 ALZ001>005-TNZ076-096-291100- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Moore-Lincoln- 417 PM CDT Fri Aug 28 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 3 AM CDT SATURDAY... ...TORNADO WATCH 467 IN EFFECT UNTIL 8 PM CDT THIS EVENING... This Hazardous Weather Outlook is for north central Alabama, northwest Alabama and southern middle Tennessee. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Remnant tropical bands of heavy rainfall and thunderstorms will continue to move eastward across the area into the late evening hours. A few severe storms are possible capable of damaging wind gusts and brief tornadoes. Locally heavy rainfall may also lead to excessive rainfall and localized flash flooding in a few locations. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. After a diminishing coverage of thunderstorms Saturday, a frontal boundary will stall over the area from Sunday into early next week. This will bring additional chances of thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel is requested through the evening hours. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ALZ008>010-291100- Marshall-Jackson-DeKalb- 417 PM CDT Fri Aug 28 2020 This Hazardous Weather Outlook is for northeast Alabama. .DAY ONE...Tonight. Remnant tropical bands of heavy rainfall and thunderstorms will continue to move eastward across the area through the evening hours. A few strong storms are possible capable of gusty outflow winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. After a diminishing coverage of thunderstorms Saturday, a frontal boundary will stall over the area from Sunday into early next week. This will bring additional chances of thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel is possible through the evening hours. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ALZ006-007-016-TNZ097-291100- Madison-Morgan-Cullman-Franklin TN- 417 PM CDT Fri Aug 28 2020 ...TORNADO WATCH 467 IN EFFECT UNTIL 8 PM CDT THIS EVENING... This Hazardous Weather Outlook is for north central Alabama and southern middle Tennessee. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Remnant tropical bands of heavy rainfall and thunderstorms will continue to move eastward across the area into the late evening hours. A few severe storms are possible capable of damaging wind gusts and brief tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. After a diminishing coverage of thunderstorms Saturday, a frontal boundary will stall over the area from Sunday into early next week. This will bring additional chances of thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel is requested through the evening hours. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 28, 2:05 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Huntsville AL
205 PM CDT Fri Aug 28 2020
TNZ076-096-281945-
Moore TN-Lincoln TN-
205 PM CDT Fri Aug 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MOORE AND NORTHERN
LINCOLN COUNTIES UNTIL 245 PM CDT...
At 205 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Pulaski, moving northeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Fayetteville, Lynchburg, Petersburg, Mulberry, Chestnut Ridge,
Howell, Belleville, Dellrose, Mimosa and Booneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3535 8654 3536 8649 3523 8638 3508 8683
3526 8683 3525 8675 3531 8668 3533 8660
3536 8660 3537 8659
TIME...MOT...LOC 1905Z 241DEG 30KT 3514 8687
GHSpecial weather statement, Aug 28, 2:47 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Huntsville AL
247 PM CDT Fri Aug 28 2020
ALZ001>003-282015-
Lauderdale AL-Franklin AL-Colbert AL-
247 PM CDT Fri Aug 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAUDERDALE...
SOUTHWESTERN COLBERT AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 315 PM
CDT...
At 247 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Tishomingo State Park, moving northeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Florence, Muscle Shoals, Sheffield, Tuscumbia, Cherokee, Posey Loop,
Pogo, Mt Hester, Srygley Church and New Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3459 8814 3471 8812 3490 8779 3468 8760
3451 8809
TIME...MOT...LOC 1947Z 238DEG 36KT 3464 8807
KDWSpecial weather statement, Aug 28, 2:54 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Huntsville AL
254 PM CDT Fri Aug 28 2020
ALZ005-TNZ096-282045-
Limestone AL-Lincoln TN-
254 PM CDT Fri Aug 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LIMESTONE AND WESTERN
LINCOLN COUNTIES UNTIL 345 PM CDT...
At 254 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Ardmore, or 11 miles southeast of Pulaski, moving
northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Fayetteville, Ardmore, Petersburg, Howell, Dellrose, Cash Point,
Skinem, Molino, Mcburg and Coldwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3511 8646 3496 8690 3499 8692 3499 8684
3526 8683 3525 8675 3531 8668 3533 8661
TIME...MOT...LOC 1954Z 242DEG 22KT 3510 8686
GHSpecial weather statement, Aug 28, 3:13 PM CDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Huntsville AL 313 PM CDT Fri Aug 28 2020 ALZ001-002-282045- Lauderdale AL-Colbert AL- 313 PM CDT Fri Aug 28 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAUDERDALE AND CENTRAL COLBERT COUNTIES UNTIL 345 PM CDT... At 312 PM CDT, Doppler radar was tracking a strong thunderstorm near Cherokee, or 11 miles west of Tuscumbia, moving northeast at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Florence, Muscle Shoals, Sheffield, Tuscumbia, Cherokee, Underwood-Petersville, Red Rock, Posey Loop, Pride Landing and Northwest Alabama Regional Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong gusty winds will be capable of knocking down small tree limbs along with other small unsecured items. Seek safe shelter until this storm has passed. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3461 8793 3472 8802 3492 8770 3471 8758 TIME...MOT...LOC 2012Z 238DEG 24KT 3470 8790 KDW
Special weather statement, Aug 28, 4:12 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Huntsville AL 412 PM CDT Fri Aug 28 2020 ALZ004-282200- Lawrence AL- 412 PM CDT Fri Aug 28 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAWRENCE COUNTY UNTIL 500 PM CDT... At 412 PM CDT, Doppler radar was tracking a strong thunderstorm near Moreland, or 13 miles east of Haleyville, moving northeast at 25 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Speake, Wren and Bankhead National Forest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3430 8750 3434 8752 3453 8711 3430 8711 TIME...MOT...LOC 2112Z 243DEG 21KT 3426 8738 GH
Special weather statement, Aug 28, 4:12 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Huntsville AL
412 PM CDT Fri Aug 28 2020
ALZ001-004-005-282145-
Lawrence AL-Lauderdale AL-Limestone AL-
412 PM CDT Fri Aug 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAUDERDALE...
NORTHERN LIMESTONE AND NORTH CENTRAL LAWRENCE COUNTIES UNTIL 445 PM
CDT...
At 412 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rogersville, or 18 miles west of Athens, moving northeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Rogersville, Lexington, Elkmont, Anderson, Lester, Good Springs,
Cartwright, Oliver, Mt Rozell and Kingtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3499 8694 3488 8688 3477 8742 3498 8742
3500 8734
TIME...MOT...LOC 2112Z 245DEG 36KT 3489 8728
KDWThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 2:06 AM CDT | Flash Flood Watch | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 24 hr |
| Aug 28, 10:35 AM CDT | Tornado Warning | HUN | Lauderdale | 25 min |
| Aug 28, 1:38 PM CDT | Special Weather Statement | HUN | Lawrence | 37 min |
| Aug 28, 2:47 PM CDT | Special Weather Statement | HUN | Colbert | 28 min |
| Aug 28, 3:13 PM CDT | Special Weather Statement | HUN | Colbert | 32 min |
| Aug 28, 3:46 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 29 min |
| Aug 28, 4:12 PM CDT | Special Weather Statement | HUN | Lawrence | 48 min |
| Aug 28, 4:32 PM CDT | Special Weather Statement | HUN | Lawrence | 28 min |
| Aug 28, 4:43 PM CDT | Special Weather Statement | HUN | Limestone | 32 min |
| Aug 28, 4:57 PM CDT | Special Weather Statement | HUN | Morgan | 48 min |
| Aug 28, 5:13 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 47 min |
| Aug 28, 5:25 PM CDT | Tornado Warning | HUN | Cullman, Morgan | 35 min |
| Aug 28, 5:44 PM CDT | Special Weather Statement | HUN | Madison | 46 min |
| Aug 28, 5:49 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Madison, Marshall, Morgan | 41 min |
| Aug 28, 6:04 PM CDT | Special Weather Statement | HUN | Cullman | 41 min |
| Aug 28, 6:20 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 25 min |
| Aug 28, 6:28 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 21 min |
| Aug 28, 6:57 PM CDT | Special Weather Statement | HUN | Lauderdale | 48 min |
| Aug 28, 6:59 PM CDT | Special Weather Statement | HUN | Jackson | 31 min |
Nearby
Tornado Warnings in Alabama, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.